Trinomial Thue equations and inequalities. release_xftrsirw2jeeri6awoibkdmlfu

Published in Journal für die Reine und Angewandte Mathematik by Walter de Gruyter GmbH
ISSN-L 0075-4102
Volume 1987
Issue 379
Release Year 1987
Container Type journal
Publisher Walter de Gruyter GmbH

Known Files and URLs

There are no accessible files associated with this release. You could check other releases for this work for an accessible version.

No Full Text Available "Save Paper Now"
Know of a fulltext copy of on the public web? Submit a URL and we will archive it
Type  article-journal
Stage   published
Year   1987
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0075-4102
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Fatcat Bits

State is "active". Revision:
ad4e679a-917b-42e9-b36a-e5d22d8a03fa
As JSON object via API